# SDR R61A2022011800044

- Difficulty date: December 29, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE LH SHEAR WEB FOUND WITH MINOR CORROSION AND CORRODED FASTNER BTWN FR 19-20. MX REPLACED SHEAR DOUBLER PN 170-07311-001 IAW SRM 51-43-03.
